Escitalopram - what are the side effects if you stop taking them suddenly?

Question is Closed Report Mark as Favorite

Responses (1)

9 Nov 2009

Do not stop using escitalopram without first talking to your doctor. You may have unpleasant side effects if you stop taking this medication suddenly

It could present as dysphoric mood, irritability, agitation, dizziness, sensory disturbances (e.g. paresthesias such as electric shock sensations), anxiety, confusion, headache, lethargy, emotional lability, insomnia, and hypomania.

Or any other symptoms present from the link effects in the link below.

http://www.drugs.com/sfx/escitalopram-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are the withdrawal symptoms of escitalopram? How can one stop taking this drug?

Hi i have been taking escitalopram for 1year 1 month after being diagonised with insomnia depression, i've been taking it once every 4days for ...

1 answer 27 Jan 2010

How long do side effects last after coming off escitalopram 20mg?

I abruptly stopped taking escitalopram about a month ago, all dizzy spells etc have stopped but i'm wondering if there are other more subtle ...

1 answer 22 Oct 2010

Can I stop taking pantropozole suddenly or do I have to wean off it?

I am getting too many side effects from the drug. It is interfering with my daily life. I have been taking the drug for years

4 answers 1 Oct 2012

Is escitalopram the generic version of Lexapro, the same thing as Lexapro?

So if I wanted to wean off of it..would I have the same side effects/withdrawals as with Lexapro? I stopped taking Escitalopram (10 mg) cold turkey ...

3 answers 10 Oct 2012

Can continued side effects from a stopped medication have flare ups?

Or is it more likely to be from one of my other medications suddenly acting up? I've had continued side effects since my Prolia injection last ...

6 answers 14 Jul 2013